# SDR DALA2023122110483

- Difficulty date: December 20, 2023
- Submitted: December 21, 2023
- Operation: Air carrier
- Aircraft: N106DU
- Make and model: Bombdr BD1001A10
- Aircraft serial: 50025
- Aircraft time: 11,525 hours, 5,312 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH SLAT TRACK #2 LOWER AT AFT ROLLER HAS CORROSION. "M" PROVIDED TO ASSIST WITH LOCATION. REF AA WORK CARD #5742-01028B. EVIDENCE OF PREVIOUS REWORK (NOT PRESENT) LIAISON ENGINEERING SUPPORT WILL BE REQUIRED. ADDITIONAL ENGINEERING DOCUMENTATION IS REQUIRED. REPAIRED RT SLAT TRACK #2 PER ERA 607541-14AD REV B & PRI REV 0 MATCH. (LP# 0118765)
